MathSciNet Relay Station
MathSciNet bibliographic data
MR2474960 35Q53 (35Q51)
He, Bin; Rui, Weiguo; Chen, Can; Li, Shaolin Exact travelling wave solutions of a generalized Camassa-Holm equation using the integral bifurcation method. Appl. Math. Comput. 206 (2008), no. 1, 141–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement